VOL. 47 · NO. 3 | 2000
 
VIEW ALL ABSTRACTS +
Articles
Paul Federbush
Michigan Math. J. 47 (3), 419-422, (2000) DOI: 10.1307/mmj/1030132586
KEYWORDS: 42B99, 47A60, 47B99
No abstract available
Ichiro Shimada
Michigan Math. J. 47 (3), 423-446, (2000) DOI: 10.1307/mmj/1030132587
KEYWORDS: 14J27, 14J28
No abstract available
J. Xiao
Michigan Math. J. 47 (3), 447-452, (2000) DOI: 10.1307/mmj/1030132588
KEYWORDS: ‎46E15, ‎30H05
No abstract available
Radu Pantilie
Michigan Math. J. 47 (3), 453-467, (2000) DOI: 10.1307/mmj/1030132589
KEYWORDS: 53C43
No abstract available
Francisco J. López, Rafael López, Rabah Souam
Michigan Math. J. 47 (3), 469-497, (2000) DOI: 10.1307/mmj/1030132590
KEYWORDS: 53Axx, 53Cxx
No abstract available
Francisco Martín, Santiago Morales
Michigan Math. J. 47 (3), 499-514, (2000) DOI: 10.1307/mmj/1030132591
KEYWORDS: 53A10
No abstract available
K. Diederich, G. Herbort
Michigan Math. J. 47 (3), 515-528, (2000) DOI: 10.1307/mmj/1030132592
KEYWORDS: 32Fxx, 32Axx
No abstract available
Marcos Dajczer, Ruy Tojeiro
Michigan Math. J. 47 (3), 529-557, (2000) DOI: 10.1307/mmj/1030132593
KEYWORDS: 53C40
No abstract available
Joaquim Martín, Mario Milman
Michigan Math. J. 47 (3), 559-573, (2000) DOI: 10.1307/mmj/1030132594
KEYWORDS: 42B25, 46E30
No abstract available
Chanchal Kumar
Michigan Math. J. 47 (3), 575-584, (2000) DOI: 10.1307/mmj/1030132595
KEYWORDS: 14H60
No abstract available
Christian Wolf
Michigan Math. J. 47 (3), 585-600, (2000) DOI: 10.1307/mmj/1030132596
KEYWORDS: 37F50, 32H50, 37D20
No abstract available
George Csordas, Wayne Smith
Michigan Math. J. 47 (3), 601-612, (2000) DOI: 10.1307/mmj/1030132597
KEYWORDS: 30D15
No abstract available
Michael D. O'Neill, Robert E. Thurman
Michigan Math. J. 47 (3), 613-620, (2000) DOI: 10.1307/mmj/1030132598
KEYWORDS: 30D40, 31A20
No abstract available
Back Matter
Michigan Math. J. 47 (3), 621-624, (2000)
No abstract available
Back to Top